







PSSDC MEETING AGENDA (v6) MS TEAMS MEETING

THURSDAY, OCTOBER 28, 2021 12:00 p.m. – 3:00 p.m. EDT

#		PSCIOC				
"	ТІМЕ	PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS	
	11:45 a.m. – 12:00 p.m.	 Set-up: Members Participants: Ref For simultaneous 	S/Observers to connect to MS Teams Meeting er to recommendations for the use of MS Teal is interpretation: refer to information provided bond to evaluation poll after each presentation	ms		
	12:00 p.m.	• Welcome	Rollcall of PSSDC Members and registered Observers in attendance	PSSDC Co-Chairs: Catherine Bennett, ESDC Mark Burns, YT		
1	12:05 - 12:10 a.m. (5 min)	Administrative Matters	 <u>Objective:</u> A) Approval of Record of Decision from February 25, 2021 meeting (TAB 1A) B) Acceptance of October 28, 2021 Meeting Agenda (TAB 1B) 	For approval For approval	Intro: Mark Burns	
2	12:10 - 12:50 p.m. (40 min)		 Objective: (TAB 2) Update on Digital ID and work related to Proof of Vaccination (service delivery lens) 	For information / discussion Members to respond to evaluation poll after each item.	Intro: Mark Burns Peter Watkins, Digital ID Program Executive	
	12:	50 – 12:55 p.m.	Stretch Break			
3	12:55 – 1:25 p.m. (30 min)	RESEARCH & STRATEGIC INTELLIGENCE	 <u>Objective: (TAB 3)</u> Discussion on the importance of Citizen Satisfaction Research to inform and improve service delivery in the public sector: Key findings from Citizens First 2020 and possible actions to address findings. Recommendations on areas of focus/ action or further research for PSSDC as it relates to its mandate. 	For discussion / next steps Members to respond to evaluation poll after each item.	Intro: Catherine Bennett Research Committee Co- Chairs: Richard Dalpé, TBS Tareq Al- Shumari, ON <u>ICCS:</u> Dan Batista Michal Dziong	







OPTIMISÉ PAR L'Institut des services axés sur les citoyens

	1:	25 – 1:30 p.m. (5 min)	Stretch Break		
4	1:30– 2:10 p.m. (40 min)	PSSDC PATH FORWARD	 <u>Objective: (TABs 4A & 4B)</u> <u>Re-imagine</u> the PSSDC as the FPTM table driven by collaboration, innovation and data-analytics to enhance the efficacy of next generation of public sector service delivery. <u>Empower</u> the PSSDC to drive actionable outcomes for the next couple of years based on key priorities. <u>Steer</u> a PSSDC digital-first forward agenda based on key priorities and clients' needs. 	For discussion / next steps	PSSDC Co- Chairs PSSDC Members Roundtable
	2:	10 – 2:15 p.m.	Stretch Break		
5	2:15 – 2:45 p.m. (30 min)	CLIENT CENTRIC SERVICES	 <u>Objective: (TAB 5)</u> <u>Municipal showcase item</u> Presentation on E-training or Virtual Classrooms. Q&A More details to follow 	For information / discussion Members to respond to evaluation poll after each item.	Intro: Mark Burns MSDO: Michelle Orth Nicole Gittens, Community Connections, Peel Region
6	2:45 – 3:00 p.m. (15 min)	Administrative Matters	 Objective: A) PSSDC P/T Co-Chair role (approval of a one-year extension for current P/T co-chair or confirm new co-chair) B) PSSDC Treasurer's Report PSSDC Financial Report (TAB 6A) PSSDC Members' contributions for 2022/2023 (TAB 6B) C) PSSDC Information Sharing – for information only – TABs 6C & 6D D) PSSDC Group Update – for information only: Contact Centre CoP (TABs 6Ei, Eii, Eiii) 	For confirmation For information / feedback Request from CoP For information	Intro: Catherine Bennett Linda Maljan, PSSDC Treasurer ICCS Secretariat









		 E) PSSDC Action Items (TAB 6F) F) PSSDC Bring Forward Agenda (TAB 6G) 	
		 G) Upcoming PSSDC Meetings: Thursday, November 4, 1:00 pm EDT Thursday, December 2, 12:00 pm EST Tuesday, January 18, 12:00 pm EST 	
3:00 p.m.		Adjournment of PSSDC Meeting	